# SDR DXTA200400400

- Difficulty date: September 19, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 4,886 hours, 3,839 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Converter
- Part number: 99143742
- Part serial: TE0059
- Condition: Defective
- Location: Te Flaps
- Part time: 4,886 hours, 3,839 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS INOPERATIVE ANNUNCIATOR ILLUMINATED AFTER TAKEOFF WITH FLAPS INDICATING UP, FLAP WOULD NOT RESET. DURING LANDING APPROACH FLAPS WOULD RESET AND OPERATE BUT FLAPS INOP ANNUNCIATOR REMAINS ILLUMINATED ON THE GROUND.  TROUBLESHOT SYSTEM TO DEFECTIVE FLAP RESOLVER CONVERTER, REMOVED AND REPLACED CONVERTER, RIGGED FLAPS IAW MM CHAPTER 27-54-00, OPS CHECKS GOOD.
